RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
General information
Latest issue
Archive

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Differ. Uravn.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Differ. Uravn., 1987, Volume 23, Number 8, Pages 1422–1431 (Mi de6283)  

This article is cited in 1 scientific paper (total in 1 paper)

Numerical methods

A nonlocal boundary value problem of the second kind for the Sturm–Liouville operator

V. A. Il'in, E. I. Moiseev

Lomonosov Moscow State University

Full text: PDF file (1051 kB)

Bibliographic databases:

Document Type: Article
UDC: 517.927.21:519.62
Received: 07.04.1987

Citation: V. A. Il'in, E. I. Moiseev, “A nonlocal boundary value problem of the second kind for the Sturm–Liouville operator”, Differ. Uravn., 23:8 (1987), 1422–1431

Citation in format AMSBIB
\Bibitem{IliMoi87}
\by V.~A.~Il'in, E.~I.~Moiseev
\paper A nonlocal boundary value problem of the second kind for the Sturm--Liouville operator
\jour Differ. Uravn.
\yr 1987
\vol 23
\issue 8
\pages 1422--1431
\mathnet{http://mi.mathnet.ru/de6283}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=909590}


Linking options:
  • http://mi.mathnet.ru/eng/de6283
  • http://mi.mathnet.ru/eng/de/v23/i8/p1422

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. A. A. Alikhanov, “Nelokalnaya kraevaya zadacha V. A. Steklova vtorogo klassa dlya prosteishikh uravnenii matematicheskoi fiziki”, Vestn. Sam. gos. tekhn. un-ta. Ser. Fiz.-mat. nauki, 1(30) (2013), 15–23  mathnet  crossref  adsnasa  elib
  • Number of views:
    This page:123
    Full text:52

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019